# SDR FDKA2010053000129

- Difficulty date: May 30, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 13,186 hours, 12,985 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 12 RT FLOOR LEVEL EMERGENCY LIGHT INOP.  MX RE-SECURED GROUNDING WIRE.
